Portugaliae Mathematica


Full-Text PDF (89 KB) | Metadata | Table of Contents | PM summary
Volume 74, Issue 2, 2017, pp. 161–168
DOI: 10.4171/PM/1998

Published online: 2017-11-10

Corrigendum and addendum to ‘‘Hierarchic control for a coupled parabolic system’’, Portugaliae Math. 73 (2016), 2: 115–137

Víctor Hernández-Santamaría[1], Luz de Teresa[2] and Alexander Poznyak[3]

(1) CINVESTAV del IPN, México DF, Mexico
(2) Universidad Nacional Autónoma de México, México DF, Mexico
(3) CINVESTAV del IPN, México DF, Mexico

In [2] we used three controls for a system of two coupled parabolic equations. We defined three functionals to be minimized and a hierarchy on the controls obtaining from the optimality condition a system of six coupled equations. In order to prove the null controllability, by means of the leader control acting only on the first equation, we give a proof of a Carleman inequality (Proposition 6.4) that in fact is incorrect. In this corrigendum we slightly modify the followers functionals given by (3) page 118 [2] in such a way that for the corresponding hierarchic system a correct Carleman inequality can be proved. This modification allows to introduce a coefficient $a_{12}\not=0$ ($a_{12}$ was zero in [2]).

Keywords: Controllabilty, Stackelberg–Nash strategies, Carleman inequalities, parabolic systems

Hernández-Santamaría Víctor, de Teresa Luz, Poznyak Alexander: Corrigendum and addendum to ‘‘Hierarchic control for a coupled parabolic system’’, Portugaliae Math. 73 (2016), 2: 115–137. Port. Math. 74 (2017), 161-168. doi: 10.4171/PM/1998